# SDR JJBA20161112017

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 39,332 hours, 43,083 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360188100039035
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTION FAULT B ILLUMINATED.  R & R THE NR 2 FIRE LOOP.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
